# SDR UALA2013062704507

- Difficulty date: June 24, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,170 hours, 13,833 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414460401
- Part serial: 7354
- Condition: Damaged
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR PAINTS SIGNIFICANT GROUND RETURN ON LEFT SIDE, WITH NO VISIBLE MOISTURE (OR TERRAIN). TROUBLESHOT & CHECKED FOR MOISTURE REF 53-12-01. NO MOISTURE FOUND, INSPECTION OF FLAT ANTENNA HAS DAMAGE LOWER LEFT CORNER BENT.  R & R FLAT PLATE ANTENNA.
